Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Women and HIVWomen and HIV
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


sudden bloating and edema
Feb 10, 2003

Hi, I have moved recently and have a new doc who has me see his nurse practioner. My problem is this, they switched me from Paxil to Zoloft for depression. I take viracept, epivir and zerit and am in good health. Good labs, t cells and viral load. Tcells around 400. About a week after beginning the zoloft i noticed some swelling of my hands, feet and eyes when waking in the morning. It seemed to get better as the day went on and occasionally I would notice it at night but not as bad. I told the nurse practitioner and she told me to stop the zoloft and call her in a week if the swelling didn't resolve and then she prescribed Wellbutrin. Now my stomach is suddenly bloated and my left arm feels strange. I feel great other than the discomfort of the bloating. I am going to talk to the doctor to see if I can see him instead of the nurse practioner as this is not normal for me, but until I can see my ID doctor do you have any ideas? Should I be greatly concerned? (I am a little scared by this) I stopped the zoloft after only three weeks of taking it and have been off of it for four days now and suddenly the stomach bloating. My stomach is huge! Thanks for your help

Response from Dr. Sullivan

I agree with your decision to ask to see the doctor; you should be able to get a medication which is not associated with the symptoms you describe; JLS.


Previous
he negative/she positive
Next
HIV and Condoms

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement